Translator Disclaimer
15 September 2016 Compatibility of t-structures for quantum symplectic resolutions
Kevin McGerty, Thomas Nevins
Duke Math. J. 165(13): 2529-2585 (15 September 2016). DOI: 10.1215/00127094-3619684

Abstract

Let W be a smooth complex variety with the action of a connected reductive group G. Adapting Teleman’s stratification approach to a microlocal context, we prove a vanishing theorem for the functor of G-invariant sections—that is, of quantum Hamiltonian reduction—for G-equivariant twisted D-modules on W. As a consequence, when W is affine we establish a sufficient combinatorial condition for exactness of the global sections functors of microlocalization theory. When combined with the derived equivalence results of our recent work, this gives precise criteria for “microlocalization of representation categories” in the spirit of Kashiwara–Rouquier and many other authors.

Citation

Download Citation

Kevin McGerty. Thomas Nevins. "Compatibility of t-structures for quantum symplectic resolutions." Duke Math. J. 165 (13) 2529 - 2585, 15 September 2016. https://doi.org/10.1215/00127094-3619684

Information

Received: 21 March 2014; Revised: 16 October 2015; Published: 15 September 2016
First available in Project Euclid: 23 June 2016

zbMATH: 06650078
MathSciNet: MR3546968
Digital Object Identifier: 10.1215/00127094-3619684

Subjects:
Primary: 16G99
Secondary: 16S38, 17B63, 53D20, 53D55

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 13 • 15 September 2016
Back to Top